Bounds for First-Order Incremental Evaluation and Definition of Polynomial Time Database Queries

TitleBounds for First-Order Incremental Evaluation and Definition of Polynomial Time Database Queries
Publication TypeJournal Article
Year of Publication1998
AuthorsJianwen Su. Arity, Guozhu Dong
Full Text

G. Dong and J. Su. Arity Bounds for First-Order Incremental Evaluation and Definition of Polynomial Time Database Queries. Journal of Computer and System Sciences (JCSS), December 1998.
pages: 289-308
year: 1998
publishtolibrary: True
organization: WSU-CSE
volume: 57(3)
hasBookTitle: Journal of Computer and System Sciences (JCSS)